# SDR AWXA200600373

- Difficulty date: January 23, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: D5323022720000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 CHECK IT WAS DISCOVERED THAT THE LEFT FORWARD WING TO BODY SUPPORT STRUCTURE ATTACH ANGLE WAS CRACKED, 2.1 INCHES IN LENGTH,  AT FR34 OUTBOARD OF STR30L AND STR 31L.  MAINTENANCE REMOVED AND INSTALLED NEW LEFT HAND FORWARD WING TO BODY SUPPORT STRUCTURE ATTACH ANGLE AT FR34 OUTBOARD OF S30 AND 31 LT IAW AIRBUS A320 SRM 51-72-11.
